Demonstratio Mathematica (Oct 2020)

Hyers-Ulam stability of a nonautonomous semilinear equation with fractional diffusion

  • Villa-Morales José

DOI
https://doi.org/10.1515/dema-2020-0021
Journal volume & issue
Vol. 53, no. 1
pp. 269 – 276

Abstract

Read online

In this paper, we study the Hyers-Ulam stability of a nonautonomous semilinear reaction-diffusion equation. More precisely, we consider a nonautonomous parabolic equation with a diffusion given by the fractional Laplacian. We see that such a stability is a consequence of a Gronwall-type inequality.

Keywords